# SDR C2XA11RI012

- Difficulty date: January 23, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 29,890 hours, 22,454 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Potentiometer
- Part number: 70B1G048K103W
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2488 - EWR - FLIGHT CREW REPORTED PFD DIM/BRT CONTROL INTERMITTENT BRIGHT/DIM, PRODUCING ELECTRICAL ODOR.  EWR MX REMOVED AND REPLACED BRIGHT/DIM POTENTIOMETER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
